# SDR UALA2010090703303

- Difficulty date: September 4, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 56,393 hours, 20,661 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Faulted
- Location: Escape Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RT AFT SLIDE INDICATION INOP ON DOOR-OXY SYS ECAM PAGE - DOOR-OXY.  SLIDE ARMED INDICATION INTERMITTENT. REPLACED 7WN2 PROX SW AND TESTED IAW MM. CHECKED GOOD ON TEST. ACCOMPLISHED RII INSP AS REQUIRED. OPS CHECK NORMAL.
